I have been taking oxycontin for 2 years and every time I try to stop the withdrawals are really bad. I want to stop but need to find a way to counter act the withdrawals. Any help?

Withdrawal from OxyContin and

Withdrawal from OxyContin and other opioid drugs is really hard, and trying a cold-turkey approach without medical supervision is so uncomfortable that many people give up. One way to ease the withdrawal symptoms is to taper the dosage over several months instead of just stopping suddenly. Even though this can make withdrawal a little easier, tapering can be really hard to do if you're addicted.

Getting professional help with detoxing gives you more options. You can be prescribed medications like methadone or buprenorphine (Suboxone) to help with withdrawal symptoms. Research has also found that behavioral therapy is also helpful for dealing with withdrawal symptoms.

I hope this helps. Good luck!

-V-

disclaimer

Call now for immediate help: (844) 630-4673